# SDR COMA0060121

- Difficulty date: January 29, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N995CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7229
- System (JASC): 3234 · Landing Gear Selector
- Part: Valve
- Part number: 750005000
- Condition: Failed
- Location: Mlg
- Part time: 4,619 hours
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR DISAGREE MESSAGE.  MLG DID NOT EXTEND.  REPLACED THE MLG SELECTOR VALVE.
